# SDR AUS20040173

- Difficulty date: February 23, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 5597 · Stabilizer System Wiring
- Part: Wire
- Condition: Wrong Part
- Location: Elevator Tab St
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RT ELEVATOR TRIM TAB HINGE WIRE MANUFACTURED FROM MILD STEEL. RT TRIM TAB FREEPLAY 7.366MM (0.290IN) AND LT TRIM TAB FREEPLAY 9.829MM (0.387IN).  MAXIMUM FREEPLAY 2.133MM (0.084IN).  PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
